# SDR 2002F00142

- Difficulty date: January 10, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 16124101
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 5884 - RETURNED TO THE FIELD, AFTER ROTATION AND GEAR RETRACTION A LOUD RUMBLING WAS HEARD AND VIBRATION WAS FELT FROM THE NOSE GEAR.  MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL AXLE.  OP CHECKS GOOD.  (M)
